Notre Dame Journal of Formal Logic

A formal theory of sortal quantification.

Leslie Stevenson

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 16, Number 2 (1975), 185-207.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891700

Zentralblatt MATH identifier
0225.02014

Mathematical Reviews number (MathSciNet)
MR0366611

Digital Object Identifier
doi:10.1305/ndjfl/1093891700

Subjects
Primary: 02B10

Citation

Stevenson, Leslie. A formal theory of sortal quantification. Notre Dame J. Formal Logic 16 (1975), no. 2, 185--207. doi:10.1305/ndjfl/1093891700. http://projecteuclid.org/euclid.ndjfl/1093891700.


Export citation